# SDR UPS07649554

- Difficulty date: March 27, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 25,594 hours, 7,636 cycles
- Engine: Ge CF680C2*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP ENGINE OIL FUMES ENTERED CABIN.  FUMES STOPPED WITH LEFT ENGINE BLEED CLOSED.  ALL PARAMETERS NORMAL (STRONG ODOR) TET = 23832, TEC = 7538.  LEFT ENG REQ BORESCOPE PER FIM 79-21-00.  BORESCOPED PER 72-30-00.  FOUND STAINS ON BLADES & IGVS.  A/C REQ LEFT ENG CHANGE PER ENGINEERING.  INSTALLED BORESCOPE PLUGS & CLOSED ENG.  REMOVED AND REPLACED ENG IAW TC 6002.
